RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Fedor Il'ich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 1

Number of views:
This page:74
Abstract pages:570
Full texts:80
References:67
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person90386
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. F. I. Ivanov, “A special class of quasi-cyclic low-density parity-check codes based on repetition codes and permutation matrices”, Probl. Peredachi Inf., 53:3 (2017),  30–43  mathnet  elib; Problems Inform. Transmission, 53:3 (2017), 229–241  isi  scopus
2016
2. I. V. Zhilin, F. I. Ivanov, “Vectorizing computations at decoding of nonbinary codes with small density of checks”, Avtomat. i Telemekh., 2016, 10,  109–122  mathnet  elib; Autom. Remote Control, 77:10 (2016), 1781–1791  isi  scopus
2013
3. F. I. Ivanov, V. V. Zyablov, “Low-density parity-check codes based on Steiner systems and permutation matrices”, Probl. Peredachi Inf., 49:4 (2013),  41–56  mathnet; Problems Inform. Transmission, 49:4 (2013), 333–347  isi  scopus

Presentations in Math-Net.Ru
1. Коды с малой плотностью проверок на четность на основе троек и четвёрок Штейнера
F. I. Ivanov
Seminar on Coding Theory
April 22, 2014 19:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021